# SDR COMA9960814

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES AND OCCASIONAL SMOKE FROM THE LEFT HAND ACM.  REPLACED THE LEFT ACM COALESCER SOCK.
